# SDR SWAA2022022238655

- Difficulty date: September 19, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 20,525 hours, 8,885 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL TANK ACCESS PANEL 532EB AND CLAMP RING HAVE FRETTING CORROSION; MARKED. / EVALUATED FRETTING CORROSION ON LEFT WING FUEL TANK 532EB AND CLAMP RING FOUND TO BE OUT OF LIMITS REMOVED AND REPLACED LEFT WING FUEL ACCESS PANEL 532EB AND CLAMP RING IAW SRM 57-20-01-1A-1 FIGURE 104 SHEET 7 ATAG WN2442 A25675
